MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB230, VOYANT FINE FUSION, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB230, VOYANT FINE FUSION, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: hemorrhoidectomy.The device was used properly, and also the territory manager was present during the surgery.At the end of the surgery the patient was in well conditions.And no complications was reported until this event.This patient underwent surgery on (b)(6) for grade 3 hemorrhoids.Before surgery, he had mucosal- homorrhoidal that was friable to the touch and signs of recent bleeding throughout the mucosa.On postoperative day 7, he was admitted to the hospital due to abundant rectal bleeding and was observed for two days without requiring reoperation.All lab tests are fine.Currently the patient is fine, he left the hospital today (b)(6) 2022 and has not presented any more bleeding.Currently the patient is fine, he left the hospital today (b)(6) 2022 after 2 days of observations and has not presented any more bleeding.
 
Event or Problem Description
Procedure performed: hemorrhoidectomy.Event description: the device was used properly, and also the territory manager was present during the surgery.At the end of the surgery the patient was in well conditions.And no complications was reported until this event.This patient underwent surgery on may 11 for grade 3 hemorrhoids.Before surgery, he had mucosal- homorrhoidal that was friable to the touch and signs of recent bleeding throughout the mucosa.On postoperative day 7, he was admitted to the hospital due to abundant rectal bleeding and was observed for two days without requiring reoperation.All lab tests are fine.Currently the patient is fine, he left the hospital today (b)(6) 2022 and has not presented any more bleeding.Additional information received by applied medical rep on 7sep22: i confirm to you, that the information provided is correct, in this case the adverse event occurs in the postoperative period 7 days later.The doctor explains to me that complications in an hemorrhoidectomy are usually expected at this time.Patient status: currently the patient is fine, he left the hospital today (b)(6) 2022 after 2 days of observations and has not presented any more bleeding.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience could not be replicated as the event unit met current specifications and there were no visible non-conformances.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event or confirm that a product malfunction occurred.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
EB230, VOYANT FINE FUSION, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key14688845
Report Number2027111-2022-00632
Device Sequence Number6609156
Product Code GEI
UDI-Device Identifier00607915138240
UDI-Public(01)00607915138240(17)250124(30)01(10)1442955
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K202818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2025
Device Model NumberEB230
Device Catalogue Number101475465
Device Lot Number1442955
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown